MathSciNet Relay Station
MathSciNet bibliographic data
MR2560227 (2010k:35248) 35K57 (35B40)
Mu, Chunlai; Zhou, Shouming; Liu, Dengming Quenching for a reaction-diffusion system with logarithmic singularity. Nonlinear Anal. 71 (2009), no. 11, 5599–5605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement